# SDR HNAA2023122700495

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 51,709 hours, 48,609 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS TO 9 FLAP FAIL ON EICAS. FLAPS REMAINED AT 0.   UPON ARRIVAL TO A/C, FLAP FAIL EICAS MSG WAS HARD FAULT. RESET FLAP 1/2 C/B NO FIX. PERFORMED FLAP RESET. EICAS MSG EXTINGUISHED AND FLAPS OPERATED NORMALLY. CHECKED FECU , NVM, NO CODES STORED. R/R'D FECU AS PRECAUTION REF AMM 27-53-02. OPS CHECK GOOD, OK FOR SERVICE AT THIS TIME.
